# SDR 95ZZZX6922

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4736M
- Make and model: Beech A36
- Aircraft serial: E2243
- Engine: Cont IO550B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: O-Ring
- Part number: AN123956
- Condition: Leaking
- Location: Fuel Inj Pump
- Part time: 821 hours
- Component: 6467661
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL STAINS NOTED ON OIL FILTER, LOWER LEFT FIREWALL.  FUEL WAS LEAKING IN A HIGH PRESSURE STREAM FROM A BAD 'AN' 123956 O-RING ON THE LEFT SIDE OF ENGINE DRIVEN FUEL INJECTOR PUMP HIGH PRESSURE METERING SCREW.  THIS FUEL GLANCED OFF THE OIL FILTER, HIT THE LOWER LT CORNER OF THE FIREWALL JUST ABOVE THE COWL FLAP OPENING, AND POURED DOWN ON THE EXHAUST PIPE.  STAINS INDICATED IT HAD BEEN LEAKING FOR PROBABLY SEVERAL FLIGHTS.  COULD HAVE CAUSED A MAJOR IN-FLIGHT FIRE AT ANY TIME.  NO REASON FOR SUDDEN LEAKAGE, AS SCREW HAD NOT BEEN ADJUSTED AT ANY RECENT TIME.
